Close
Subscribe
Partner with us

DAY 2 - Wednesday, 13 October 2021

9:00 am
Chair's Welcome Address
9:15 am
Keynote Panel Discussion: From Crisis to Opportunity - Boosting Education Systems and Practices Across the Middle East
  • Exploring the current education landscape across the Middle East and discussing areas of growth and innovation in school management and leadership that have emerged in the past year
  • Education changed: preparing for the possibility of a permanently blended school environment, and discussing what school leaders need to consider to ensure a sustainable future for all stakeholders
  • Discussing opportunities to further harness the potential of technology to drive effective change and improvement in school management and operations
10:00 am
Morning Facilitated Networking
10:15 am
15 Minute Break
10:30 am
Panel Discussion: Maximising Strategic Planning Effectiveness to Create the Conditions for Outstanding Education
  • Outlining the importance of creating a strong business strategy and vision for the future that enables agile and dynamic transformation during uncertain times
  • Building organisational resilience and emerging stronger using a robust change management approach, and adopting a ‘preparedness leadership’ mindset
  • Transforming and strengthening the international school culture to support learning in an environment that promotes cooperation, respect, collaborative decision-making and communication
11:20 am
Data Update: The Trends Driving Forward International Schools in the Middle East

In this presentation, Nalini Cook, Head of EMEA Research at ISC Research shares some of the latest trends and data identified by ISC Research that are driving forward the international schools market in the Middle East including priorities around teaching and learning, wellbeing and CPD.

11:50 am
10 Minute Break
12:00 pm
Interactive Roundtable Discussions

Delegates have the option to attend one of the following roundtable discussions. All roundtables are delegate-led and ‘video-on’. 

  • Roundtable A: Looking at Accreditations Through a School Improvement Lens: What to Expect and How to Get Them Right

FACILITATOR: David Cole, Principal, British International School of Ukraine 

 

  • Sponsored Roundtable B: The Road to Executive Management – Effectively Supporting Aspiring Executives in International Schools 

FACILITATOR: Nicola Taylor, Director of Programmes, LLSE 

12:45 pm
Lunch Break
1:15 pm
Panel Discussion: Assessing and Reviewing Creative Financial Management Strategies to Plan for an Uncertain Future
  • Understanding the role and responsibilities of school leaders in setting the climate for financial success whilst keeping learning at the centre of financial decisions
  • Exploring key strategies to creatively safeguard your school’s financial future, and build and sustain financial efficiency across the business
  • Discussing best practice in budgeting, monitoring and control to support long-term financial planning, effectively create financial agility, and implement financial decisions that always follow what is best for student
2:05 pm
10 Minute Break
2:15 pm
International Panel Discussion: What Have We as School Leaders Learned from the Pandemic?
  • Discussing how school leaders from different regions have tackled pandemic-related challenges and navigated financial uncertainty, loss of enrolment and staff turnover
  • Exploring how the pandemic has affected school operations across the world and sharing how school leaders are preparing their recovery plans
  • Looking at future developments and priorities for international school leaders across the globe such as demand for private schooling and financial management
3:05 pm
10 Minute Break
3:15 pm
Marketing Fireside Chat: Top Tips for Standing Out in a Competitive International School Market
  • Understanding the power of an integrated approach – collaborating between and combining development, marketing, and admissions to deliver value for money
  • Identifying and developing your school’s identity and unique selling proposition to attract prospective staff, parents and students
  • Navigating current marketing trends and exploring low-cost yet cutting-edge, innovative strategies that schools should put into place to market successfully in a competitive sector
  • Communication, communication, communication – sharing simple yet effective ways of engaging and interacting with all stakeholders to maximise satisfaction and enhance your school’s profile
4:00 pm
10 Minute Break
4:10 pm
Keynote Presentation: Learning for an Interconnected World

In this presentation, Dr Andreas Schleicher, Director for the Directorate of Education and Skills – Organisation for Economic Co-operation and Development (OECD), will share an update on the latest OECD findings, and discuss how schools must adapt their learning provision for an interconnected world. 

4:30 pm
Closing Keynote Panel Discussion: Looking Ahead – What Kind of Schools Do We Need for the Future?
  • Diversity, equity, and inclusion in international education – discussing practices and principles that schools need to put in place to create the conditions necessary for every individual to thrive
  • Global awareness and international mindedness – understanding the responsibility of schools to create sustainable and nurturing environments in which students and staff alike develop global competency skills to thrive in a complex and uncertain world
  • The challenge and possibilities of professional learning – exploring ways to create opportunities for all educators to access professional development in order to transform their teaching, their classrooms, their schools—and, ultimately, each and every one of their students
5:15 pm
Close of Conference

*Programme subject to change